# SDR ASAA0480075

- Difficulty date: February 18, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FOUND FORWARD PAX L1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.  (M)
